MathSciNet Relay Station
MathSciNet bibliographic data
MR1185114 46H99 (46L99 46M20 58B20)
Mata-Lorenzo, Luis E.; Recht, Lázaro Infinite-dimensional homogeneous reductive spaces. Acta Cient. Venezolana 43 (1992), no. 2, 76–90.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement